Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are loss of appetite and giddiness caused due to glycomet-gp, voglibose ppg?

Hi Doctor, My mother is 65 years old and a diabetic patient, occasionally her left foot use to swell, her blood sugar was 257 mg/dl (post prandial blood sugar and fasting blood sugar is 164 mg/dl). She has been prescribed to take glycomet-GP 3/850 daily 2 doses along with Voglibose PPG 1 dose and Envas 2.5 1 dose. Ater consuming the prescribed medicines for last one week she is not feeling hungry and also she is complaining of slight giddiness.
Mon, 2 Nov 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

This is a usual side effect of the prescribed medications. She will tolerate it in the near future. Her blood sugar still mildly elevated, so I suggest to increase her dose.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Blood test


Are loss of appetite and giddiness caused due to glycomet-gp, voglibose ppg?

Hi, This is a usual side effect of the prescribed medications. She will tolerate it in the near future. Her blood sugar still mildly elevated, so I suggest to increase her dose. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist